MAUDE Adverse Event Report: MOBIA MEDICAL, INC VIVISTIM® PAIRED VNS¿ SYSTEM

MOBIA MEDICAL, INC VIVISTIM® PAIRED VNS¿ SYSTEM
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the vivistim system on (b)(6) 2026.On (b)(6) 2026, during a rehabilitation therapy session with stimulation, the patient reported generalized fatigue followed by a seizure.The seizure lasted approximately 1-2 minutes while the patient was seated.Following the event, the patient was transferred to the emergency department for evaluation and was discharged home the same day.The patient has a documented history of seizures prior to implantation.Follow-up information indicated the patient experienced an additional seizure at home on (b)(6) 2026.The patient's neurologist adjusted the patient's antiseizure medication and reportedly did not believe the seizures were related to vns therapy.The patient resumed daily magnet therapy, returned to part-time landscaping work, and no changes were made to the vivistim system.The device remains implanted.

Brand Name
VIVISTIM® PAIRED VNS¿ SYSTEM
Common Device Name
VIVISTIM
Manufacturer (Section D)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key25644397
Report Number3012309950-2026-00033
Device Sequence Number15797513
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale